# SDR 29GA32313111912

- Difficulty date: November 19, 2012
- Submitted: November 22, 2012
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 30,540 hours, 33,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3611 MEI/ATL LEFT LANDING GEAR INDICATOR LIGHT INOPERATIVE IN THE DIM POSITION.  LIGHT OPERATIONAL CHECKED GOOD.
